| Model Number |
IDSS-SCC |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported the monitor to their bdv idss custom room rack was experiencing ¿no video¿ and ¿intermittent freezing¿.No report of procedure involvement.No report of injury.
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the bdv idss custom room rack and found the idss input/output conditioner and cxps frame needed to be rebooted.To resolve the issue the technician rebooted both the idss input/output conditioner and the cxps frame, tested the function and operation of the unit, confirmed it to be operating to specification, and returned the unit to service.No additional issues have been reported.